# SDR AALA201606309003

- Difficulty date: June 29, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 48,946 hours, 22,693 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER TANK FUEL PUMP WILL NOT OPEN IN AUTO MODE WORKS IN MANUAL MODE. REPLACED PUMP 2 INHIBIT RELAY 50QA AND AUTO CONTROL RELAY 42QA IAW ESPM 20-46-50. REPLACED CENTER TANK LOW LEVEL RELAYS 46QA AND 45QA IAW ESPM 20-46-50. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
